# SDR 2016FA0000616

- Difficulty date: August 18, 2015
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N773TC
- Make and model: Socata TBM 700
- Aircraft serial: 312
- Aircraft time: 1,457 hours, 1,342 cycles
- Engine: Pwa PT6A64
- Engine time: 1,457 hours, 1,291 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8063052
- Part serial: 13917868
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,457 hours, 1,291 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE START TEMPS EXCESSIVE.  RECALIBRATE FCU.
